# SDR AALA202005229027

- Difficulty date: May 16, 2020
- Submitted: May 22, 2020
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 59,604 hours, 26,785 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: D55537131801200
- Condition: Defective
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: REPLACEMENT OF RUDDER HINGE ATTACH FITTING #3 PER EO 5520Y001-001 TO PREVENT AIRFRAME VIBRATION. REPLACED HINGE PER SRM 51-42-11-801 AND EO 5520Y001-001.
